# SDR LR7A9987

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 39820425
- Condition: Cracked
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HC5303, FOUND FS 817 CHINE CRACKED AT WL 146, LBL 60.  REPAIRED IAW SRM SMP 583-53-40-26/27.
